Vol. 14, issue 10, article # 1

Gribova E. Z., Saichev A. I. The equation for mean field of a wave in statistically anisotropic random medium. // Atmospheric and oceanic optics. 2001. V. 14. No. 10. P. 814-817. PDF
Copy the reference to clipboard

Abstract:

The closed integrodifferential equation for the mean field in a medium with spindle-shaped inhomogeneities oriented along the direction of propagation of an incident wave is derived using local Chernov's method. Diffraction by the inhomogeneities and the change of the scattering efficiency with small changes in the wave propagation angles are taken into account. The derived equation is analyzed for the cases of weak and strong anisotropy. It is proposed to use the results of this study for analysis of data of remote sensing of randomly inhomogeneous media.